Hey guys, so back in September of this year I tested and had a Vitamin D level of 16.4ng/mL but I didn't take anything for the deficiency. 3 weeks ago I started the 50,000ius of D2 and this coming Tuesday will be my 4th dose. Is it normal to get pretty bad pains on one side only? Not saying that I don't get them all over but they're the most predominent on my left side. I've been getting pains in my left shoulder, bicep, forarm and wrist. And chest pains as well as numbness/tingling in my fingertips. I get the palipitations as well and I'm pretty nervous. I've got the dizziness and the fatigue too as well as even more dizziness when standing quickly. I also occasionally get the pains in my left thigh as well. Daily headaches are pretty normal at this point as well. It almost seems like the side effects have gotten worse since taking the 50,000ius of Vitamin D. I have not had my levels checked since September.
I know that Vitamin D deficiency can cause all sorts of pains and other things but I wanted to know if anyone else went through this stuff as well? It's pretty alarming.
I know I just threw a lot out there but I've been searching all over and all I keep hearing is people saying that it causes all sorts of pains lol.
I am in my 3rd year of recovery. I had these pains for sometime before they went away. It creates a lot of anxiety! Put your mind at peace and go see your doctor. Otherwise you will always carry that "what if" with you. Remember to write down all your symptoms on a list to give the doctor. I know how hard it is to remember everything when it comes time to tell them what's going on. Relax and breathe, remember anxiety is a major symptom. Also make sure your taking magnesium with your vitamin d. Really important!
How strange. I'm 24, male and have been having pretty much identical symptoms. I started a few months ago with pains in my left wrist, arm and shoulder as well as around the chest area. Naturally I became quite concerned and to the point where I was struggling to concentrate on anything else. Christmas came and went and it seemed to maintain constant but shortly after became considerably worse. I started to feel very faint and dizzy coupled with sickness when doing anything requiring high levels of energy. I have also had a few panic attack like symptoms occasionally. I Also started to notice I couldn't manage to walk my dog as far as I used to and that I was feeling tired alot of the time and struggling to get up for work. I finally decided to go to the doctors (I was putting this off as Im very nervous in doctors/hospitals) and had some tests. I'm not sure of the numbers but my vit d was, according to the doctor, 'very low' I have now started on supplements 3x a week for 5 weeks and am hoping to start feeling better as I am struggling to concentrate now at work. The panic attack symptoms seem to have calmed now I know what the problem is and I'm no longer paranoid I am going to have a heart attack. Just wondering how you are getting on now and if you're starting to feel any improvement?
I have also had the numbness/tingling in my left hand but I have a tendency to sleep on my left side. My doctor said that this could also be contributing to some of my pain and tingling as there is a chance I could have some nerve damage in that arm
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.